# SDR FDEA201106262431

- Difficulty date: June 26, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 78,721 hours, 32,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0324
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, OBSERVED EMGERENCY LIGHT BATTERY 1 LOW.  REPLACED EMERGENCY LIGHTS POWER SUPPLY
